# SDR SWAA2022022870192

- Difficulty date: November 12, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 495 TO STA 500A. / FABRICATED TRANSITION ANGLE PER DRAWING 143A8126. INSTALLED PER SRM. 51-40-02; AND DRAWING 143A0080.
